Advertisement

What are side effects of oral bisphosphonates?

David Slovik, MD
Endocrinology Diabetes & Metabolism
The oral bisphosphonates don't seem to interact with other medications and are usually well tolerated. They can be hard to digest and may cause nausea, heartburn, or irritation of the stomach or esophagus, but these problems can be avoided if the medications are taken properly.

Continue Learning about Patient Education

News: FDA Warns Online Drug Buyers About Fake Letter Scam
News: FDA Warns Online Drug Buyers About Fake Letter Scam
The U.S. Food and Drug Administration (FDA) is warning consumers about fraudulent letters sent to people who have purchased medicines online or over t...
Read More
How can I get the most benefit from my statin medication?
Anthony L. Komaroff, MDAnthony L. Komaroff, MD
You can do several things to make sure your particular statin is working as well as it can.Take lova...
More Answers
Can phytosterols increase the effectiveness of statins?
Leopold D. Galland, MDLeopold D. Galland, MD
Extracted from vegetable oils, phytosterols are similar in structure to cholesterol and interfer...
More Answers
Why Silence Is Bad for Your Health
Why Silence Is Bad for Your Health

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.